Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Page 1 of 2 12 LastLast
Results 1 to 25 of 33
Like Tree4Likes
Thread:

Thick blood

  1. #1
    Rookie
    Join Date
    Dec 2012
    Posts
    8
    Rep Power
    0
    Thick blood
    Iam having problem with my blood when I use steroids. it get thick blood and my feet are numb,burn and hert very much. I have problems walking and when I wake up in the morning my hands are also numb. Is there anything I can take or should I stop usage....thanks

  2. #2
    Pro Bodybuilder 4everBulking's Avatar
    Join Date
    Mar 2012
    Location
    California
    Posts
    1,095
    Rep Power
    5
    You can draw blood every so often, that's what I do

  3. #3
    Eager to learn
    Join Date
    Dec 2012
    Location
    California
    Posts
    29
    Rep Power
    2
    Hey mike,

    Although I lack the firsthand knowledge to give you advice or insight, I tried doing a little bit of research for you and found this thread:steroidology.com/forum/anabolic-steroid-forum/622935-numbness-hands-cycle.html

    Although it deals with hands, maybe it can be of some help to you!

    Good luck with everything, hope you find a fix!

  4. #4
    Pro Bodybuilder fancyhuh101's Avatar
    Join Date
    Oct 2011
    Location
    up , up and away
    Posts
    2,114
    Rep Power
    3
    DO you have carpal tunnel by chance that you know of ? Or does this happen to you ever if you are not using gear ? I have a problem with numb hands and arms but i believe its from carpal tunnel and flares up if i train realy hard or am under alot of physical stress . Wonder if aas can trigger carpal tunnel or circulation conditions through putting on muscle at a quick rate or other ways

  5. #5
    Rookie
    Join Date
    Dec 2012
    Posts
    8
    Rep Power
    0
    It happens when I use steriods, when I get off my bloods gets normal. Maybe the problem is I don,t stop long enough inbetween cycles

  6. #6
    Rookie
    Join Date
    Nov 2012
    Posts
    16
    Rep Power
    2
    I believe id go see a dr.

  7. #7
    O
    O is offline
    Junior Bodybuilder O's Avatar
    Join Date
    Sep 2012
    Posts
    274
    Rep Power
    2
    Donate blood

  8. #8
    Junior Bodybuilder dj2dirk41's Avatar
    Join Date
    Jan 2012
    Location
    Bay Area
    Posts
    289
    Rep Power
    3
    Well aspirin thins blood but I have no idea what would happen taking that on cycle

  9. #9
    Novice
    Join Date
    May 2011
    Posts
    84
    Rep Power
    4
    I started taking low dose baby aspirin and I donate regularly. You should get a CBC and diff. To look at hematocrit. Not knowing is a stupid risk when you are at risk of cardiac arrest and stroking out.
    MeatHead96 likes this.

  10. #10
    Amateur Bodybuilder MattyIce's Avatar
    Join Date
    Oct 2012
    Location
    South
    Posts
    739
    Rep Power
    2
    Quote Originally Posted by 4everBulking View Post
    You can draw blood every so often, that's what I do
    Drawing blood will not "thin" your blood. It will remain the same part. by volume.

  11. #11
    blood&guts
    Join Date
    Dec 2012
    Posts
    953
    Rep Power
    2
    Whats your fluids (water) intake like. Are u drinking a lot if caffein products like coffee monster red bull. Those are considered a diahrretic and make you blood thicker.

  12. #12
    Rookie
    Join Date
    Dec 2012
    Posts
    8
    Rep Power
    0
    The only caffein products I take are two coffees a day

  13. #13
    Registered User jonesfarm's Avatar
    Join Date
    Dec 2012
    Posts
    388
    Rep Power
    2
    My doc says my hemoglobin level is high and so he makes me give blood every three months, to keep it in check.

  14. #14
    Rookie
    Join Date
    Dec 2012
    Posts
    8
    Rep Power
    0
    Thanks guys for the info

  15. #15
    The Chemist infection's Avatar
    Join Date
    Oct 2012
    Location
    N.E.
    Posts
    724
    Rep Power
    2
    That is not completely true about diarrhetics thinning blood. There are a few prescription diarrhetics that can be prescribed for that, but most of them have no influence on blood viscosity. Decreasing the volume of fluids in your body WILL cause thicker blood, as dehydration (and stress), reduce blood plasma volume.

    There are 2 things that can cause 'thick' blood. One, your red blood cell count being too high, and two, a problem with your plasma.

    Go get some blood work to play it safe. Blood pooling in the legs is never good. It could be the onset of a more serious condition, and it's always best to have a doctor check things out.

  16. #16
    Jacked and Tan MeatHead96's Avatar
    Join Date
    Apr 2011
    Posts
    4,914
    Rep Power
    6
    Drawing blood will reduce your red blood cell count. I also take 81mg aspirin a day. I would see a doc though, those symptoms don't sound good. I have never experienced that.

  17. #17
    Junior Bodybuilder bobistheman's Avatar
    Join Date
    May 2005
    Posts
    356
    Rep Power
    10
    Take a ton of fish oil, daily baby aspirin, drink a ton of water, and donate blood every 2-3 months. Having thick blood and high RBC is very dangerous! Go get blood work to check bro!

  18. #18
    Amateur Bodybuilder ScottyB28's Avatar
    Join Date
    Oct 2009
    Location
    LA
    Posts
    773
    Rep Power
    5
    I agree with bob. Aspirin and donate blood.

  19. #19
    TRT bodybuilder visgoth's Avatar
    Join Date
    Aug 2012
    Posts
    155
    Rep Power
    2
    +1 on donating blood. Medic allows therapeutic phlebotomy of blood every 60 days for exactly this reason. It DOES "thin" your blood by reducing hematocrit and red blood count. A pint will only reduce it 3-4 points though. My hematocrit went from 60 to 56. I'm hoping my testosterone replacement therapy (TRT) hasn't caused it to increase as much as it reduced it in the 60 days. I take finasteride, so they toss the blood.

    I felt nothing after donating. I'm certain I could have dropped another pint.

  20. #20
    TRT bodybuilder visgoth's Avatar
    Join Date
    Aug 2012
    Posts
    155
    Rep Power
    2
    Quote Originally Posted by mike1968 View Post
    Iam having problem with my blood when I use steroids. it get thick blood and my feet are numb,burn and hert very much. I have problems walking and when I wake up in the morning my hands are also numb. Is there anything I can take or should I stop usage....thanks
    It's called polycythemia.
    "People whose testosterone levels are high because of the use of anabolic steroids, including athletes who abuse steroids, or people on testosterone replacement for hypogonadism, as well as people who take erythropoietin may develop secondary polycythemia."

  21. #21
    Novice Slickspurs's Avatar
    Join Date
    Jan 2012
    Location
    Ohio
    Posts
    144
    Rep Power
    3
    I know when I use dbol I get random nose bleeds and feel my ear drums throbbing. I think it's from high bp and thicker blood perhaps?

  22. #22
    Rookie
    Join Date
    Dec 2012
    Posts
    8
    Rep Power
    0
    Thanks guys for all the info. I just gave some blood so I.ll see how my feet feel tomorrow...

  23. #23
    O
    O is offline
    Junior Bodybuilder O's Avatar
    Join Date
    Sep 2012
    Posts
    274
    Rep Power
    2
    Quote Originally Posted by Slickspurs View Post
    I know when I use dbol I get random nose bleeds and feel my ear drums throbbing. I think it's from high bp and thicker blood perhaps?
    That's from high bp

  24. #24
    Junior Bodybuilder
    Join Date
    Dec 2012
    Posts
    311
    Rep Power
    0
    Donate blood, take fish oil, baby aspirin and get your RBC checked a couple times a year. Steroids increase the amount of blood your body produces so you have to get rid of it by donating and take thinners if it becomes a problem

  25. #25
    Rookie
    Join Date
    Dec 2012
    Posts
    8
    Rep Power
    0
    Well giving blood didn,t help, my feet were very numb today and they also burn

Page 1 of 2 12 LastLast
Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By vere76 in forum Testosterone Replacement Therapy
    Replies: 5
    Last Post: 11-03-2012, 01:44 PM
  2. By Mr P in forum Men General Health
    Replies: 6
    Last Post: 06-22-2012, 01:14 AM
  3. By conklcl in forum Testosterone Replacement Therapy
    Replies: 3
    Last Post: 03-21-2012, 07:26 AM
  4. By iwannaknowstuff in forum Anabolic Steroid Forum
    Replies: 14
    Last Post: 02-24-2012, 02:03 PM
  5. By woodyspalding in forum Anabolic Steroid Forum
    Replies: 10
    Last Post: 01-26-2008, 07:28 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump











solid muscle isolate 5lb

3Js Nutrition Network

solid muscle isolate 5lb

health and fitness talk